# SDR CALA2022022800524

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 59,158 hours, 25,624 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic System
- Part number: NA
- Condition: Depleted
- Location: Yellow
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

YELLOW SYSTEM ALMOST DEPLETED. LARGE LEAK NOTICED BEHIND RIGHT GEAR WELL. WAS ABLE TO CLOSE CARGO DOORS MANUALLY BY HAND PUMP. FOUND WEEPING B-NUT ON AUTOMATIC SELECTOR VALVE, TORQUED IN REFERENCE TO AMM 32-42-13 (FIG 31-42-13-991-00100-B ITEM 17). SERVICING AND LEAKCHECK REQUIRED. ADD EMP:U377382 OPENED MAIN GEAR DOORS AND CLEANED UP RESIDUAL HYDRAULIC FLUID. OPERATED ALL THREE SYSTEMS AND SHOOK OUT FLIGHT CONTROLS, LEAKS, NO LEAKS NOTED INCLUDING AROUND NUMBER TWO ENGINE. ALL AND RAN FOR THIRTY MINUTES. INTERMITTENTLY EXERCISED ALL SERVICED YELLOW SYSTEM HYDRAULICS TO FULL PER AMM BRAKES, ALT BRAKES, #2 REVERSER, CARGO DOORS, AND PTU ENGAGED. LEAK CHECKS PERFORMED IN HANGER WITH ELECTRIC PUMP. AFTER 20 MIN HYDRAULICS MINUS GEAR RETRACT SYSTEM, LOOKING FOR LEAKS WHILE 12-12-29-611-001A. SERVICED HEAD PRESSURE ON GREEN SYSTEM, AND SERVICED YELLOW SYSTEM TO FULL, NO LEAKS NOTED AT THIS TIME. CHECKED ALL THREE HYDRAULIC SYSTEMS HEAD PRESSURE AND FLUID RUNNING. NO LEAKS FOUND OR FLUID TRANSFER IN 30 MINUTES. SYSTEM CONFIRMED RESEVOIR LEVELS CORRECT ON GREEN AND BLUE SYSTEMS. OPERATED YELLOW SYSTEM HYDRAULICS FOR 20 MIN WHILE LOOKING FOR LEVEL. ALL CHECKED GOOD. ENERGIZED ALL THREE HYDRAULIC SYSTEMS LEAK CHECK, CHECKED OK.
